MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1067.4645
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was needed to replace a misplaced creo mis screw that was causing the patient discomfort/pain.This event occured in singapore.
 
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of a misplaced screw.Visual and functional inspection was unable to be completed because the part was not returned, and no imaging was provided.Based on the details provided, a l4-s1 mis tlif was completed in 2021 with creo mis screws.The left l4 6.5x45mm creo amp screw was misplaced and was causing the patient pain and discomfort.A revision surgery was completed on (b)(6) 2025 to remove and replace the left l4 screw.The calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24121623
Report Number3004142400-2026-00003
Device Sequence Number9598936
Product Code MNH
UDI-Device Identifier00889095023688
UDI-Public00889095023688
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1067.4645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale